Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A refinement of the complex convexity theorem via symplectic techniques

Authors: Bernhard Krötz and Michael Otto
Journal: Proc. Amer. Math. Soc. 134 (2006), 549-558
MSC (2000): Primary 53D20, 22E15
Published electronically: June 14, 2005
MathSciNet review: 2176024
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We apply techniques from symplectic geometry to extend and give a new proof of the complex convexity theorem of Gindikin-Krötz.

References [Enhancements On Off] (What's this?)

  • 1. Akhiezer, D., and S. Gindikin, On Stein extensions of real symmetric spaces, Math. Ann. 286 (1990), 1-12. MR 1032920 (91a:32047)
  • 2. Atiyah, M.F, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1) (1982), 1-15. MR 0642416 (83e:53037)
  • 3. Duistermaat, J.J., Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution, Trans. Amer. Math. Soc. 275 (1983), no. 1, 417-429. MR 0678361 (84c:53035)
  • 4. De Concini, C., and C. Procesi, Quantum groups, Springer LNM 1565 (1992), 31-140. MR 1288995 (95j:17012)
  • 5. Gindikin, S., and B. Krötz, Invariant Stein domains in Stein symmetric spaces and a non-linear complex convexity theorem, IMRN 18 (2002), 959-971. MR 1902298 (2003d:32026)
  • 6. Ginzburg, V., and A. Weinstein, Lie-Poisson Structure of Some Poisson Lie Groups, J. Amer. Math. Soc. 5, no. 2 (1992), 445-453.MR 1126117 (92h:17022)
  • 7. Guillemin, V., and S. Sternberg, Convexity properties of the moment mapping, Invent. Math. 67 (3) (1982), 491-513. MR 0664117 (83m:58037)
  • 8. Krötz, B., and M. Otto, Lagrangian submanifolds and moment convexity, Trans. Amer. Math. Soc., to appear.
  • 9. Matsuki, T., Stein extensions of Riemann symmetric spaces and some generalization, J. Lie Theory 13 (2003), no. 2, 565-572.MR 2003160 (2004i:53062)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53D20, 22E15

Retrieve articles in all journals with MSC (2000): 53D20, 22E15

Additional Information

Bernhard Krötz
Affiliation: Department of Mathematics, MS 1222, University of Oregon, Eugene, Oregon 97403-1222
Address at time of publication: Max-Planck Institut für Mathematik, Vivatsgasse 7, D-53111 Bonn, Germany

Michael Otto
Affiliation: Department of Mathematics, The Ohio State University, 231 West 18th Avenue, Columbus, Ohio 43210-1174
Address at time of publication: Department of Mathematics, University of Arizona, 617 N. Santa Rita Avenue, P.O. Box 210089, Tucson, Arizona 85721-0089

Received by editor(s): January 22, 2004
Received by editor(s) in revised form: September 14, 2004
Published electronically: June 14, 2005
Additional Notes: The first author was supported in part by NSF grant DMS-0097314
Communicated by: Dan M. Barbasch
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society